Electron. J. Diff. Equ., Vol. 2009(2009), No. 121, pp. 1-6.

Two component regularity for the Navier-Stokes equations

Jishan Fan, Hongjun Gao

We consider the regularity of weak solutions to the Navier-Stokes equations in $\mathbb{R}^3$. Let $u:=(u_1,u_2,u_3)$ be a weak solution and $\widetilde{u}:=(u_1,u_2,0)$. We prove that $u$ is strong solution if $\nabla\widetilde{u}$ satisfy Serrin's type criterion.

Submitted August 28, 2009. Published September 29, 2009.
Math Subject Classifications: 35Q30, 35K15, 76D03.
Key Words: Navier-Stokes equations; regularity criterion; two component; multiplier spaces; Besov spaces.

Show me the PDF file (207 KB), TEX file, and other files for this article.

Jishan Fan
School of Mathematical Science, Nanjing Normal University, Nanjing, 210097, China
Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China
email: fanjishan@njfu.com.cn
Hongjun Gao
School of Mathematical Science, Nanjing Normal University
Nanjing, 210097, China
email: gaohj@njnu.edu.cn

Return to the EJDE web page